HAO Yan. Some Results on Variational Inclusion Problems and Fixed Point Problems With Applications[J]. Applied Mathematics and Mechanics, 2009, 30(12): 1493-1500. doi: 10.3879/j.issn.1000-0887.2009.12.010
Citation: HAO Yan. Some Results on Variational Inclusion Problems and Fixed Point Problems With Applications[J]. Applied Mathematics and Mechanics, 2009, 30(12): 1493-1500. doi: 10.3879/j.issn.1000-0887.2009.12.010

Some Results on Variational Inclusion Problems and Fixed Point Problems With Applications

doi: 10.3879/j.issn.1000-0887.2009.12.010
  • Received Date: 2009-05-31
  • Rev Recd Date: 2009-10-01
  • Publish Date: 2009-12-15
  • Based on a general iterative algorithm,the problem of approximating a common element in the solution set of quasi-variational inclusion problems and in the common fixed point set of an infinite family of nonexpansive mappings was considered.It is proved that the iterative sequences generated in the purposed iterative algorithm converges strongly to some common element in the framework of real Hilbert spaces.
  • loading
  • [1]
    Chang S S. Set-valued variational inclusions in Banach spaces[J].J Math Anal Appl,2000,248(2):438-454. doi: 10.1006/jmaa.2000.6919
    [2]
    Noor M A,Noor K I. Sensitivity analysis for quasi-variational inclusions[J].J Math Anal Appl,1999,236(2):290-299. doi: 10.1006/jmaa.1999.6424
    [3]
    Zhang S S,Lee J H W,Chan C K. Algorithms of common solutions for quasi variational inclusion and fixed point problems[J].Appl Math Mech,2008,29(5):571-581. doi: 10.1007/s10483-008-0502-y
    [4]
    Chang S S, Lee H W J,Chan C K. A new method for solving equilibrium problem,fixed point problem and variational inequality problem with application to optimization[J].Nonlinear Anal,2009,70(9):3307-3319. doi: 10.1016/j.na.2008.04.035
    [5]
    Qin X,Shang M,Su Y. Strong convergence of a general iterative algorithm for equilibrium problems and variational inequality problems[J].Math Comput Modell,2008,48(7/8): 1033-1046. doi: 10.1016/j.mcm.2007.12.008
    [6]
    Xu H K. An iterative approach to quadratic optimization[J].J Optim Theory Appl,2003,116(3):659-678. doi: 10.1023/A:1023073621589
    [7]
    Shimoji K,Takahashi W. Strong convergence to common fixed points of infinite nonexpansive mappings and applications[J].Taiwanese J Math,2001,5(2):387-404.
    [8]
    Suzuki T. Strong convergence of Krasnoselskii and Mann's type sequences for one-parameter nonexpansive semigroups without Bochne integrals[J].J Math Anal Appl,2005,305(1): 227-239. doi: 10.1016/j.jmaa.2004.11.017
    [9]
    Pascali D,Sburlan S.Nonlinear Mappings of Monotone Type[M].Alphen aan den Rijn,Netherlands:Sythoff Noordhoff,1978.
    [10]
    Opial Z. Weak convergence of the sequence of successive approximations for nonexpansive mappings[J].Bull Amer Math Soc,1967,73(4):595-597.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (1216) PDF downloads(733) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return